Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

194 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can I discontinue high BP pills and still my BP will remain normal ?

I am on the high BP pills for last 4 months. Can I discontinue them and still my BP will remain normal.? Thanks folks for the sincere advices. I am highly obliged. But, when I visit my physician, he looks very unsure at times. Besides, I think my BP (higher) problem was temporary (as I feel, but may not be true). Moreover, I am afraid, I may develop some another problem due to side effects of these meds. So, I am confused. I wanted an honest opinion from the one who might have experience of discontinuing these pills! Again Thanks!
Thu, 10 Dec 2009
Report Abuse
Question is related to
Diseases and Conditions
  User's Response
's  Response
Depending on your cause of hypertension your doctor is in a position to give you the correct advise.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

6 months back,i had angioplasty for 5 bloks. 5 stents were fixed successfully.i am taking clopitab A 150 twice along with protomet 25, tonact 40,ramcor 2.5. my blood has become thin enough,cholestrol level of LDL has decreased below normal limit.my B.P REMAINS high (140 to 160) and (65 to 85).do i need to change the medicines ?

doctor1 MD

I am 28 years old male weighing 76 Kgs with a height of 5 8 . Yesterday my BP kept shooting up, it started with 138/77 then 144/81 then 159/88 then after 45 minutes of sleep and rest it came down to 144/81. It usually remains at 125/65 to 128/73. Today I monitored it again twice and first it was 138/71 then after two hours it was 141/66 and then BP machine which I use is medisana. Anything to worry about? My doctor says its nothing to worry about. My blood tests CBC and ESR are both normal.

doctor1 MD

My blood pressure usually stays regulated with my Benicar HCT, until yesterday. I always take my pill in the mornings. We had a taco dinner at church last night, and by the time I got home my bp had jumped to 170/99. I took another full dose of Benicar because my arm, leg, and face were going numb and my chest was hurting. I went to bed. When I woke up this morning, I took my pill as usual. Now, 1 1/2 hours later, my pressure is still148/94 and I just don t feel right. What is going on?

Recent questions on  Hypertension

doctor1 MD

1.my dad age : 52 yrs old had a episode of fever and collapsed with low bp of 80\60 at that time his eyes rolled up is that a seizure ? 2.in investigations CT scan - a tiny calcified granuloma in occipital lobe was present what might be the diagnosis? 3.past history : he had chicken pox during 40 yrs following that he had fluctuating sugar levels sudden hypoglycaemia & fainting but now its normal , fluctuating BP 140/90 or sometimes its 130|90 , chromogranin b level is high & in query for phaeochromocytoma/neuroblastoma 4.occupational history : he also does farming what will be the diagnosis ? is it because of chronic borderline hypertension like stroke /infective like neurocysticercosis /because of some intracranial tumours ??

doctor1 MD

Hi I have pulmonary Hypertension with CHF enlarged spleen and problems with elevated liver enzymes. I also have intercranial hypertension. Wed I developed a headache which I get alot. Did not feel well on Thurs then on Friday I began getting really dizzy ( I feel like I just got off an amusment park ride) and developled pain in my left shoulder that goes down my arm. I am extremely tired only able to stay awake for about an hour before needing to lay down and sleep. I am debating on waiting it out to see my Dr. next week or the ER. What would you do if you were me?

doctor1 MD

Hi, my name is Kim. My Mother who is 75 has high blood pressure and has to be on blood thinners the rest of her life, and she also has a twisted bowel. What can she eat?!!! Please any help would be appreciated, all her Doctor's tell her is eat what you want.

doctor1 MD

Had tubes tied 2 years ago and have normal periods.started period on time this month but its lighter than normal and been having pelvic pain on lower left side and shoulder pain on right side.I do get dizzy but I also have high blood pressure and im currently on medication for it so im use to dizziness.im now getting a bad headache and dont kno if it is because of pelvic pain.should I go to the doctor or ER ?

doctor1 MD

how often can you take Prednisone? I have reallybad inflamation in my hands and it took it away . The swelling has come back now and I dont know that much about it.

doctor1 MD

Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...

doctor1 MD

Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...